# SDR 2005UALA01410

- Difficulty date: December 6, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 34,139 hours, 4,242 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 54C EEL INOP.   REPLACED EEL LIGHT.
